# SDR DALA2021052502897

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,174 hours, 22,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5650 DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT L2 DOOR INOP. FOUND FAULTY EMERGENCY LIGHT BATTERY SUPPLY UNIT OVER L2 DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY POWER PACK AND BATTERY AT L2 DOOR PER B757 AMM 33-51. OPS CK GOOD. (7375337)
